# SDR AMTA200400025

- Difficulty date: January 8, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 516574
- Part serial: 065594
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT EMERGENCY DOOR AND R3 DOOR EXT EGRESS LIGHTS OUT.  REMOVED AND REPLACED POWER PACK AT R3 DOOR IAW MM 33-51-03.  EGRESS LIGHTS AND POWER PACK, OPS CHECK GOOD.  (M)
